# SDR QXEA2012012600093

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FAIRING MOUNT BRACKET FOR PANEL 264AR IS CRACKED IN THE UPPER AFT CORNER.  ACFT IS DOWN FOR C-CHECK.  CUT OUT AFFECTED AREA IAW RD 8/4-53-2089.  CONFIRMED CUTOUT CRACK FREE REF NTM 51-00-06-910-801 PT 1.  APPLIED ALODINE AND PRIMED REPAIR IAW RD 8/4-53-2089.
